Alert archive / Michigan / Wind Advisories in 2006

Wind Advisory 9, NWS Grand Rapids, MI

October 27, 200623 counties in Michigan

NWS Grand Rapids, MI issued this wind advisory at Oct 27, 2006, 4:02 PM EDT for 23 counties in Michigan. It took effect at Oct 28, 2006, 8:00 AM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Oct 27, 2006, 4:02 PM EDT (20:02 UTC)
In effect from
Oct 28, 2006, 8:00 AM EDT
Expired
Oct 28, 2006, 7:26 PM EDT
In force
11 hr
Issued by
NWS Grand Rapids, MI
All 23 counties

Allegan County, MI, Barry County, MI, Calhoun County, MI, Clare County, MI, Clinton County, MI, Eaton County, MI, Gratiot County, MI, Ingham County, MI, Ionia County, MI, Isabella County, MI, Jackson County, MI, Kalamazoo County, MI, Kent County, MI, Lake County, MI, Mason County, MI, Mecosta County, MI, Montcalm County, MI, Muskegon County, MI, Newaygo County, MI, Oceana County, MI, Osceola County, MI, Ottawa County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 27 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2006-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2006-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGRR 272002
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
402 PM EDT FRI OCT 27 2006

...WIND ADVISORY IN EFFECT...

.LOW PRESSURE IN WESTERN KENTUCKY WILL MOVE NORTHEAST TOWARD THE
OHIO VALLEY AND INTENSIFY TONIGHT AND SATURDAY. AS THE STORM
PASSES BY TO THE SOUTHEAST...WINDS WILL INCREASE TO ADVISORY CRITERIA.

MIZ037>040-043>046-050>052-056>059-064>067-071>074-280415-
/O.NEW.KGRR.WI.Y.0009.061028T1200Z-061029T1200Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS...
HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...
KALAMAZOO...BATTLE CREEK...JACKSON
402 PM EDT FRI OCT 27 2006

...WIND ADVISORY IN EFFECT FROM 8 AM EDT SATURDAY TO 7 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM EDT SATURDAY TO 7 AM EST
SUNDAY. 

WEST TO NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH SATURDAY.
SOME OF THE GUSTS COULD TOP 45 MPH. NORTH SOUTH ROADS SUCH AS US-
27 AND US-131 WILL BE ESPECIALLY PRONE TO HIGH WINDS SINCE THERE
WILL BE A STRONG CROSS WIND. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
5 follow-up statements
000 
WWUS73 KGRR 280250
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1050 PM EDT FRI OCT 27 2006

...WINDY CONDITIONS EXPECTED SATURDAY AND SATURDAY NIGHT...

.AN AREA OF LOW PRESSURE OVER CENTRAL KENTUCKY THIS EVENING...WILL
RAPIDLY INTENSIFY THROUGH THE DAY ON SATURDAY AS IT MOVES TO
SOUTHERN QUEBEC. WINDS ON THE BACKSIDE OF THIS DEVELOPING SYSTEM
WILL INCREASE OVER THE AREA SATURDAY MORNING AND CONTINUE THROUGH
SATURDAY NIGHT.

MIZ037>040-043>046-050>052-056>059-064>067-071>074-281100-
/O.CON.KGRR.WI.Y.0009.061028T1200Z-061029T1200Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS...
HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...
KALAMAZOO...BATTLE CREEK...JACKSON
1050 PM EDT FRI OCT 27 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM EDT SATURDAY TO 7 AM
EST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM EDT SATURDAY TO 7 AM
EST SUNDAY. 

WEST TO NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH SATURDAY.
SOME OF THE GUSTS COULD TOP 45 MPH. NORTH SOUTH ROADS SUCH AS US-
127 AND US-131 WILL BE ESPECIALLY PRONE TO HIGH WINDS SINCE THERE
WILL BE A STRONG CROSS WIND.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 35 MPH OR WIND
GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

NJJ
000 
WWUS73 KGRR 280810
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
410 AM EDT SAT OCT 28 2006

...WINDY CONDITIONS EXPECTED TODAY AND EARLY TONIGHT...

.AN AREA OF LOW PRESSURE OVER THE OHIO/PENNSYLVANIA BORDER THIS
MORNING...WILL CONTINUE TO INTENSIFY THROUGH THE DAY TODAY AS IT
MOVES TO SOUTHERN QUEBEC. WINDS ON THE BACKSIDE OF THIS DEVELOPING
SYSTEM WILL INCREASE OVER THE AREA THIS MORNING AND CONTINUE THROUGH
SATURDAY NIGHT.

MIZ037>040-043>046-050>052-056>059-064>067-071>074-281615-
/O.CON.KGRR.WI.Y.0009.061028T1200Z-061029T1200Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS...
HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...
KALAMAZOO...BATTLE CREEK...JACKSON
410 AM EDT SAT OCT 28 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING TO
7 AM EST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING TO
7 AM EST SUNDAY. 

WEST TO NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH THIS MORNING. SOME
OF THE GUSTS COULD TOP 45 MPH. AREAS ALONG THE LAKE MICHIGAN
SHORELINE COULD SEE WINDS GUSTS TO AROUND 50 MPH. NORTH-SOUTH
HIGHWAYS SUCH AS US-127 AND US-131 WILL BE ESPECIALLY PRONE TO HIGH WINDS
SINCE THERE WILL BE A STRONG CROSS WIND.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 44 MPH OR WIND
GUSTS OF 45 TO 58 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

NJJ
000 
WWUS73 KGRR 281559
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1159 AM EDT SAT OCT 28 2006

...WINDY CONDITIONS OCCURRING ACROSS SOUTHWEST LOWER MICHIGAN...

.AN AREA OF LOW PRESSURE DEEPENING OVER THE EASTERN GREAT LAKES AT
MIDDAY...WILL CONTINUE TO INTENSIFY THIS AFTERNOON. WINDS ON THE BACKSIDE
OF THIS STRONG FALL SYSTEM WILL REMAIN HIGH INTO THE EVENING HOURS.

MIZ037>040-043>046-050>052-056>059-064>067-071>074-290000-
/O.CON.KGRR.WI.Y.0009.000000T0000Z-061029T1200Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS...
HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...
KALAMAZOO...BATTLE CREEK...JACKSON
1159 AM EDT SAT OCT 28 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. 

WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 45
MPH INLAND AND NEAR 50 MPH ALONG THE LAKE MICHIGAN SHORE WILL
PERSIST INTO THIS EVENING. NORTH TO SOUTH HIGHWAYS SUCH AS US-127
AND US-131 WILL BE ESPECIALLY PRONE TO HIGH WINDS SINCE THERE WILL
BE A STRONG CROSS WIND.

SOME WIND GUSTS THAT HAVE OCCURRED THIS MORNING INCLUDE 52 MPH AT
THE SOUTH HAVEN LIGHTHOUSE...49 MPH AT THE MUSKEGON PIER AND 47
MPH AT BIG SABLE POINT. WIND GUSTS INLAND HAVE BEEN AROUND 40 MPH
THUS FAR.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 44 MPH OR
WIND GUSTS OF 45 TO 58 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$

DUKE
000 
WWUS73 KGRR 282001
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
401 PM EDT SAT OCT 28 2006

...WINDY CONDITIONS OCCURRING ACROSS SOUTHWEST LOWER MICHIGAN...

.LOW PRESSURE OVER UPSTATE NEW YORK CONTINUES TO GENERATE STRONG WINDS
OVER SOUTHWEST LOWER MICHIGAN. WIND GUSTS TO 45 MPH WILL BE
POSSIBLE THROUGH THE EVENING HOURS.

MIZ037>040-043>046-050>052-056>059-064>067-071>074-290415-
/O.EXT.KGRR.WI.Y.0009.000000T0000Z-061029T0600Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS...
HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...
KALAMAZOO...BATTLE CREEK...JACKSON
401 PM EDT SAT OCT 28 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM EST SUNDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 1 AM EST SUNDAY. 

WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND
45 MPH INLAND AND NEAR 50 MPH ALONG THE LAKE MICHIGAN SHORE WILL
PERSIST INTO THIS EVENING. NORTH TO SOUTH HIGHWAYS SUCH AS US-
127 AND US-131 WILL BE ESPECIALLY PRONE TO HIGH WINDS SINCE THERE
WILL BE A STRONG CROSS WIND. WINDS WILL DIMINISH AFTER MIDNIGHT TO
15 TO 25 MPH.


A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 44 MPH OR
WIND GUSTS OF 45 TO 58 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$
000 
WWUS73 KGRR 282326
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
726 PM EDT SAT OCT 28 2006


MIZ037>040-043>046-050>052-056>059-064>067-071>074-290030-
/O.CAN.KGRR.WI.Y.0009.000000T0000Z-061029T0600Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS...
HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...
KALAMAZOO...BATTLE CREEK...JACKSON
726 PM EDT SAT OCT 28 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
WIND ADVISORY. 

WINDS HAVE DIMINISHED THIS EVENING ACROSS THE AREA. NORTHWEST
WINDS WILL REMAIN AROUND 10 TO 20 MPH ACROSS THE AREA. SOME
ISOLATED WIND GUSTS OF 30 TO 35 MPH ARE POSSIBLE. THEREFORE...THE
WIND ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this wind advisory went out at Oct 27, 3:30 PM EDT, 32 minutes earlier.

Area forecast discussion, Oct 27, 3:30 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
330 PM EDT FRI OCT 27 2006

.SHORT TERM...
FORECAST CONCERNS ARE MANY IN THE SHORT TERM PERTAINING TO THE
STRONG FALL LOW THAT DEEPENS OVER THE GREAT LAKES REGION THE NEXT 24
HOURS. AT THIS POINT SHORTWAVE IN THE OHIO VALLEY AND NORTHERN
STREAM WAVE DIVING OUT OF THE NORTHERN PLAINS HAVE NOT PHASED.
PHASING OCCURS OVER THE NEXT 24 HOURS...WITH THE LOW DEEPENING FROM
997MB/S AT PRESENT TO 972MB/S PER THE GFS NORTH OF LAKE ONTARIO
TOMORROW EVENING. PRECIP CHANCES NEED TO BE ASCERTAINED FOR TONIGHT
INTO SUNDAY MORNING. BIGGER CONCERN IS THE WIND GIVEN THE RAPID
DEEPENING THAT TAKES PLACE. HAVE CONTINUED THE GALE ON LAKE
MICHIGAN...AND HAVE HOISTED A WIND ADVISORY FOR THE ENTIRE CWA
SATURDAY AND SATURDAY NIGHT. WILL CONTINUE TO FOLLOW THE GFS AS IT
HAS HAD BETTER PERFORMANCE BEYOND 24 HRS.

TONIGHT...PRECIP ASSOCIATED WITH THE SOUTHERN SHORTWAVE WILL SKIRT
THE SOUTHEAST PART OF THE FORECAST AREA TONIGHT...WHEREAS MUCH OF
THE REMAINDER OF THE FORECAST AREA WILL REMAIN DRY A GOOD PORTION OF
THE NIGHT. NORTHERN WAVE WILL DRIVE INTO THE CWA FROM THE NORTHWEST
LATE TONIGHT AND HAVE HIGH POPS IN THE NORTHWEST CWA AS WELL.

ON SATURDAY HAVE BUMPED POPS TO CATEGORICAL GIVEN THE DEEP CYCLONIC
FLOW OVER THE FORECAST AREA AND DELTA T/S INCREASING INTO THE MIDDLE
TEENS. ENVISION WIND WHIPPED RAIN SHOWERS MIXING WITH SNOW SHOWERS
OVER TIME. GIVEN WIND SPEEDS AND LACK OF SIGNIFICANT LOW LEVEL
MOISTURE NOT EXPECT MUCH IF ANY ACCUMULATION FROM THE SNOW. WIND
WILL BE THE BIGGEST FACTOR TOMORROW...WITH WINDS OF 20-30 MPH FOR
THE MOST PART WITH GUSTS TO AROUND 45 MPH...POSSIBLY UP AROUND 50
MPH OR SO TOWARD THE COAST.

SATURDAY NIGHT...THERMAL TROUGH PASSES THROUGH WITH BEST INSTABILITY
IN PLACE OBVIOUSLY. DELTA T/S IN THE UPPER TEENS ARE EXPECTED. AGAIN
LACK OF SIGNIFICANT LOW LEVEL MOISTURE WILL KEEP LAKE EFFECT IN
CHECK. NOT EXPECTING MUCH IN THE WAY OF ACCUMULATION.

SOME LAKE EFFECT WILL PERSIST INTO SUNDAY...BUT IT SHOULD WIND DOWN
QUICKLY GIVEN MOISTURE DRYING UP. WE MAY EVEN NEED TO PULL PRECIP
FROM SUNDAY WITH THE NEXT ISSUANCE. DRY WEATHER WILL THEN PERSIST
INTO SUNDAY NIGHT.

.LONG TERM...
MONDAY WILL BE THE WARMEST DAY OF THE EXTENDED PERIOD. A NICE RIDGE
WILL PRECEDE ANOTHER COLD FRONT MONDAY. 850 MB TEMPS ARE PROGD TO
CLIMB TO 11C DURING THE AFTERNOON. IF WE CAN GET SOME
CLEARING...TEMPS SHOULD HIT 60. A COLD FRONT THEN MOVES THROUGH THE
CWA MONDAY NIGHT. ECMWF/NOGAPS AND GFS DIFFER IN THE AMOUNT OF COLD
AIR THAT ADVECTS SOUTH...BUT THE TREND IS SIMILAR. WILL INCLUDE
SHOWERS MONDAY NIGHT AS THE FRONT MOVES THROUGH THEN A BRIEF PERIOD
OF DRY WEATHER BEFORE BRINGING SHSN BACK IN THE PICTURE THURSDAY
THROUGH SATURDAY AS LAKE DELTA T/S CLIMB SUFFICIENTLY TO GENERATE
LAKE PCPN.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...GALE WARNING IN EFFECT FROM ST.
JOSEPH TO MANISTEE SATURDAY AND SATURDAY NIGHT

HIGH WIND ADVISORY SATURDAY AND SATURDAY NIGHT ALL GRR FORECAST AREA.

&&

DUKE 93
Hazardous weather outlook, Oct 27, 5:50 AM EDT, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
550 AM EDT FRI OCT 27 2006

LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-281000-
ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND-
HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL-
WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE-MASON-LAKE-OSCEOLA-
CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM-GRATIOT-
OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-
KALAMAZOO-CALHOUN-JACKSON-
550 AM EDT FRI OCT 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

VERY WINDY CONDITIONS ARE EXPECTED ON SATURDAY AND SATURDAY EVENING
AS A LOW PRESSURE SYSTEM INTENSIFIES OVER THE EASTERN GREAT LAKES
REGION. WIND GUSTS UP TO 45 MPH OUT OF THE NORTHWEST WILL BE
POSSIBLE... AND GALE FORCE WINDS ON LAKE MICHIGAN WILL BUILD WAVES
TO 10 FEET OR MORE.

THERE WILL ALSO BE NUMEROUS SNOW SHOWERS ON SATURDAY AND
SATURDAY EVENING WITH SOME LIGHT ACCUMULATIONS POSSIBLE. SOME OF THE
SNOW SHOWERS MAY BRIEFLY LOWER VISIBILITIES BELOW A HALF
MILE...WHICH IN COMBINATION WITH THE STRONG WINDS COULD MAKE FOR
HAZARDOUS TRAVEL CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MEADE

Nearby

Wind Advisories in Michigan, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.